High Frequency Asymptotics of the Filtered Scattering Amplitudes and the Inverse Scattering Problem for Dissipative Hyperbolic Systems, II

Vladimir Simeonov Gueorguiev*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)267-275
Number of pages9
JournalMathematische Nachrichten
Issue number1
Publication statusPublished - 1985
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this